# SDR HALA2018052500252

- Difficulty date: May 25, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 27,374 hours, 4,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FRAMES 33-3, AND FR 33+2.  THE CORROSION WAS REMOVED IAW SRM 51-74-00, REV 97.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DRAWING F53275878
ISSUE E.
